# SDR UPS06448694

- Difficulty date: October 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 2231 FRAME FOUND CRACKED AT REVEAL AT 2EA LOCATIONS BETWEEN STR 24R & 25R.  CRACK LENGTH .1875" & .5".  M/D BS 2231 FRAME ATTACHED REVEAL REPAIRED AS PER HX RS R53-60-35673 REF NRC 51427 FOR WORKING DETAIL.  CONTINUED INSPECTION IS REQUIRED AS PER HX RS R53-60-35673 AND UPE EO B747-5310-25592.
